# SDR DL72S980261

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Cracked
- Location: Rt Mlg
- Component: 1U10851
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED COMPLETE A-SYSTEM HYDRAULIC LOSS UPON GEAR RETRACTION AFTER TAKEOFF.  REPLACED MAIN GEAR LOCK OPERATED SEQUENCE VALVE.
